# SDR ASOA20121218092

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 33,719 hours, 25,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 100645
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,784 hours, 8,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, SEVERAL FORWARD CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED THE NR 1 EMERGENCY LIGHT BATTERY. OPS CHECKS WERE GOOD.
